# SDR UPS08553412

- Difficulty date: September 27, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ENTRY DOOR EMERGENCY LIGHT HAS 4 LAMPS OUT.  RELAMPED EMERGENCY EXIT SIGN PER AMM 33-51-01-2.
